# SDR HEEA082804

- Difficulty date: January 2, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N761PH
- Make and model: Skrsky S76A
- Aircraft serial: 760224
- Aircraft time: 13,338 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Powerpack
- Part number: 7665009803103
- Part serial: 607
- Condition: Malfunctioned
- Location: Rotor Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER CYCLES ON APPROX. EVERY 5 SECONDS, POWER PACK WILL NOT HOLD PRESSURE.
